EconPapers    
Economics at your fingertips  
 

Solving a generalized model for CON due date assignment and sequencing

Prabuddha De, Jay B. Ghosh and Charles E. Wells

International Journal of Production Economics, 1994, vol. 34, issue 2, 179-185

Date: 1994
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0925-5273(94)90034-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:proeco:v:34:y:1994:i:2:p:179-185

Access Statistics for this article

International Journal of Production Economics is currently edited by Stefan Minner

More articles in International Journal of Production Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:proeco:v:34:y:1994:i:2:p:179-185